# SDR AALA2009061100004

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Aircraft time: 56,478 hours, 18,567 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED NOSE LANDING GEAR LIGHT ILLUMINATED AND NOSE LANDING GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE LANDING GEAR UPLOCK ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
